MathSciNet Relay Station
MathSciNet bibliographic data
MR2039505 (2004k:11140) 11M20 (11R42)
Ji, Chun-Gang; Lu, Hong-Wen Lower bound of real primitive $L$-function at $s=1$. Acta Arith. 111 (2004), no. 4, 405–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement